# SDR CA071210002

- Difficulty date: December 27, 2006
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 14,651 hours
- Engine: Lyc T5317BLYC
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 204031927005
- Condition: Sheared
- Location: Transmission
- Part time: 775 hours
- Component: Transmission
- Component part number: 205040001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE POST FLIGHT DAILY INSP, (3) OF THE (4) AN4H6A BOLTS THAT ATTACH THE TRANSMISSION AFT (5TH) MOUNT TO THE AIRFRAME FITTING ASSY WERE FOUND SHEARED OFF. FLIGHT OPERATION WERE NOT AFFECTED AND CONSIDERED TO BE NORMAL AT THE TIME. THE MOUNT AND FITTING WERE REMOVED, INSPECTED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20071210002)
